# SDR DALA2016031401906

- Difficulty date: March 13, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BORE TO ATTACH BUSINGS AT LT ELEVATOR HINGE NR 1. BORES WERE REPAIRED IAW ETI-88-16-101, REV 1 AND ER/A 543191-14 REV ORIGINAL.
